VOL. 1 · NO. 1 | Winter 1989
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 1 (1), (Winter 1989) DOI: 10.35834/1989/0101000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 1 (1), 1-2, (Winter 1989) DOI: 10.35834/1989/0101001
No abstract available
Articles
Gerald Schrag, Larry Cammack
Missouri J. Math. Sci. 1 (1), 3-8, (Winter 1989) DOI: 10.35834/1989/0101003
No abstract available
Elbert M. Pirtle
Missouri J. Math. Sci. 1 (1), 9-21, (Winter 1989) DOI: 10.35834/1989/0101009
No abstract available
William R. Livingston
Missouri J. Math. Sci. 1 (1), 22-25, (Winter 1989) DOI: 10.35834/1989/0101022
No abstract available
Russell Euler
Missouri J. Math. Sci. 1 (1), 26-27, (Winter 1989) DOI: 10.35834/1989/0101026
No abstract available
Russell Euler
Missouri J. Math. Sci. 1 (1), 28-29, (Winter 1989) DOI: 10.35834/1989/0101028
No abstract available
Problems
Missouri J. Math. Sci. 1 (1), 30-31, (Winter 1989) DOI: 10.35834/1989/0101030
No abstract available
Missouri J. Math. Sci. 1 (1), 32-36, (Winter 1989) DOI: 10.35834/1989/0101032
No abstract available
News
Missouri J. Math. Sci. 1 (1), 37, (Winter 1989) DOI: 10.35834/1989/0101037
No abstract available
Back to Top